# SDR QXEA200800518

- Difficulty date: May 26, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 16,974 hours, 16,828 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - FLIGHT 2299 - ABORTED TAKEOFF AT 60 KNOTS FOR THE AUTOFEATHER WOULD NOT ARM.  RETURNED TO THE GATE.  MAINTENANCE FOUND FAULT CODE 64.  PERFORMED FIM 61-20-02-810-834.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
